# SDR SIMA20150413001

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 29,505 hours, 24,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INNER HANDLE HARD TO OPERATE.  PERFORMED LUBRICATION OF MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  OPERATIONS CHECKED SATISFACTORY IAW AMM 52-18-00.
